The Dieudonné property on C(K,E).



Downloads per month over past year

Bombal Gordón, Fernando and Cembranos, Pilar (1984) The Dieudonné property on C(K,E). Transactions of the American Mathematical Society, 285 (2). pp. 649-656. ISSN 0002-9947

[thumbnail of 21.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we prove that if E is a Banach space with separable dual, then the space C(K, E) of all continuous E-valued functions on a compact Haus-dorff topological space K has the Dieudonnep roperty.

Item Type:Article
Uncontrolled Keywords:Vector-valued continuous functions; Dieudonn´e property; Banach space with separable dual; Radon Nikodym Property
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15179
Deposited On:10 May 2012 08:16
Last Modified:02 Aug 2018 07:53

Origin of downloads

Repository Staff Only: item control page